淡江大學機構典藏:Item 987654321/118660
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56828/90533 (63%)
Visitors : 12263419      Online Users : 86
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/118660


    Title: Prediction Interval of the Future Observations of the two-parameter Exponential distribution under Multiply Type II Censoring
    Authors: Wu, S. F.
    Keywords: Type II multiply censored sample;Exponential distribution;General weighted moments estimator;Prediction interval
    Date: 2019-08
    Issue Date: 2020-06-01 12:11:52 (UTC+8)
    Abstract: Wu utilized the general weighted moments estimator (GWMEs) of the
    scale parameter of the one-parameter exponential distribution to construct the prediction
    intervals of the future observations under multiply type II censoring. Since two-parameter
    exponential distribution has better application for fitting data than one-parameter exponential distribution, Wu proposed the general weighted moments estimator (GWMEs)
    of the scale parameter for two-parameter exponential distribution and claimed that the
    proposed estimator outperforms the other 14 estimators including 12 weighted moments
    estimators proposed by Wu and Yang and approximate maximum likelihood estimator
    (AMLE) by Balakrishnan and the best linear unbiased estimator (BLUE) by Balasubramanian and Balakrishnan in terms of the exact mean squared errors (MSEs) in most
    cases. For two-parameter exponential distribution, we use the GWMEs to construct the
    pivotal quantities for the use of the prediction intervals of future observation. At last, one
    real life example is given to demonstrate the prediction intervals based on the GWMEs.
    Relation: ICIC Express Letters 13(11), p.1073-1077
    DOI: 10.24507/icicel.13.11.1073
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML13View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback